The distribution of finite values of meromorphic functions with few poles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 1, pp. 91-103
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1985_4_12_1_91_0,
author = {Langley, J. K.},
title = {The distribution of finite values of meromorphic functions with few poles},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {91--103},
year = {1985},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 12},
number = {1},
mrnumber = {818803},
zbl = {0588.30032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1985_4_12_1_91_0/}
}
TY - JOUR AU - Langley, J. K. TI - The distribution of finite values of meromorphic functions with few poles JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1985 SP - 91 EP - 103 VL - 12 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1985_4_12_1_91_0/ LA - en ID - ASNSP_1985_4_12_1_91_0 ER -
%0 Journal Article %A Langley, J. K. %T The distribution of finite values of meromorphic functions with few poles %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1985 %P 91-103 %V 12 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1985_4_12_1_91_0/ %G en %F ASNSP_1985_4_12_1_91_0
Langley, J. K. The distribution of finite values of meromorphic functions with few poles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 1, pp. 91-103. http://geodesic.mathdoc.fr/item/ASNSP_1985_4_12_1_91_0/
